Alert archive / Kansas / River Flood Warnings in 2015

River Flood Warning 68, NWS Topeka, KS

December 14, 2015Anderson County, Franklin County, Kansas

NWS Topeka, KS issued this river flood warning at Dec 14, 2015, 4:04 AM CST for Anderson County, Franklin County, Kansas. It took effect at Dec 14, 2015, 5:03 AM CST. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Dec 14, 2015, 4:04 AM CST (10:04 UTC)
In effect from
Dec 14, 2015, 5:03 AM CST
Expired
Dec 14, 2015, 6:25 PM CST
In force
13 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

Counties Anderson County, KS, Franklin County, KS

The radar

The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WGUS43 KTOP 141004
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
404 AM CST MON DEC 14 2015

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Pottawatomie Creek near Scipio  affecting Anderson and Franklin 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC003-059-141804-
/O.NEW.KTOP.FL.W.0068.151214T1103Z-151215T0025Z/
/SIPK1.1.ER.151214T1103Z.151214T1200Z.151214T1225Z.NO/
404 AM CST MON DEC 14 2015

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Pottawatomie Creek near Scipio .
* until this evening.
* At  4:01 AM Monday the stage was 22.9 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 23.1 feet by this morning.The creek will 
  fall below flood stage by this morning.
* Impact...At 23.0 feet...The creek begins to flow out of its banks 
  near Ohio Road.

&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525




$$
3 follow-up statements
036 
WGUS83 KTOP 141135
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
535 AM CST MON DEC 14 2015

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Chapman Creek near Chapman affecting Dickinson County
  Lyon Creek near Junction City affecting Geary County

...The Flood Warning continues for the following streams in Kansas..
  Black Vermillion River at Frankfort affecting Marshall County
  Fancy Creek near Randolph affecting Riley County
  Pottawatomie Creek near Scipio  affecting Anderson and Franklin 
  Counties
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-141935-
/O.EXT.KTOP.FL.W.0061.000000T0000Z-151216T2200Z/
/BLRK1.1.ER.151213T1913Z.151214T1800Z.151216T1000Z.NO/
535 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Wednesday afternoon.
* At  5:15 AM Monday the stage was 34.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.5 feet by this
  afternoon. The river will fall below flood stage Wednesday morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC117-141935-
/O.CON.KTOP.FL.W.0063.000000T0000Z-151215T2024Z/
/FKFK1.1.ER.151213T2226Z.151214T1200Z.151215T0824Z.NO/
535 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Black Vermillion River at Frankfort.
* until Tuesday afternoon.
* At  4:30 AM Monday the stage was 24.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.1 feet by this
  morning. The river will fall below flood stage early Tuesday 
  morning.
* Impact...At 26.0 feet...The west bank of the river floods.

&&

LAT...LON 3972 9643 3967 9639 3957 9656 3963 9657




$$

KSC041-141935-
/O.EXT.KTOP.FL.W.0062.000000T0000Z-151215T2315Z/
/CHPK1.1.ER.151213T2037Z.151214T1200Z.151215T1115Z.NO/
535 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Chapman Creek near Chapman.
* until Tuesday afternoon.
* At  4:45 AM Monday the stage was 21.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.7 feet by this
  morning. The river will fall below flood stage Tuesday morning.
* Impact...At 19.0 feet...Lowland flooding occurs from near the town 
  of Industry upstream from Chapman to the Smoky Hill River 
  downstream from Chapman.

&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC161-141935-
/O.CON.KTOP.FL.W.0064.000000T0000Z-151215T1400Z/
/RDPK1.1.ER.000000T0000Z.151214T0048Z.151214T2000Z.NO/
535 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Fancy Creek near Randolph.
* until Tuesday morning.
* At  6:48 PM Sunday the stage was 21.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 16.0 feet...Low lying areas along the creek flood.

&&

LAT...LON 3950 9687 3947 9671 3945 9675 3947 9689




$$

KSC061-141935-
/O.EXT.KTOP.FL.W.0067.000000T0000Z-151214T1942Z/
/JNCK1.1.ER.151214T0430Z.151214T1115Z.151214T1342Z.UU/
535 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Lyon Creek near Junction City.
* until this afternoon.
* At  5:15 AM Monday the stage was 22.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 21.0 feet...The north bank of the creek floods near the 
  Highway 77 bridge.

&&

LAT...LON 3897 9686 3897 9682 3887 9690 3887 9693 3892 9692




$$

KSC003-059-141935-
/O.CON.KTOP.FL.W.0068.000000T0000Z-151215T0025Z/
/SIPK1.1.ER.151214T1034Z.151214T1116Z.151214T1225Z.NO/
535 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Pottawatomie Creek near Scipio .
* until this evening.
* At  5:16 AM Monday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 23.6 feet...Farmers field to the north of the creek near
  Ohio Road floods.
* Impact...At 23.0 feet...The creek begins to flow out of its banks 
  near Ohio Road.

&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525




$$

KSC027-141935-
/O.CON.KTOP.FL.W.0065.000000T0000Z-151216T0000Z/
/CYCK1.1.ER.151214T0010Z.151214T1200Z.151215T1200Z.NO/
535 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Republican River at Clay Center.
* until Tuesday evening.
* At  5:15 AM Monday the stage was 17.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by this
  morning. The river will fall below flood stage Tuesday morning.
* Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th
  Roads and between Limestone and Osage Roads.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
813 
WGUS83 KTOP 141543
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
943 AM CST MON DEC 14 2015

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Black Vermillion River at Frankfort affecting Marshall County
  Chapman Creek near Chapman affecting Dickinson County
  Lyon Creek near Junction City affecting Geary County
  Pottawatomie Creek near Scipio  affecting Anderson and Franklin 
  Counties

...The Flood Warning continues for the following streams in Kansas..
  Fancy Creek near Randolph affecting Riley County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-142343-
/O.EXT.KTOP.FL.W.0061.000000T0000Z-151216T0925Z/
/BLRK1.1.ER.151213T1913Z.151214T1800Z.151215T2125Z.NO/
943 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Tuesday night.
* At  9:15 AM Monday the stage was 34.2 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.4 feet by this
  afternoon. The river will fall below flood stage Tuesday afternoon.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC117-142343-
/O.EXT.KTOP.FL.W.0063.000000T0000Z-151215T2157Z/
/FKFK1.1.ER.151213T2226Z.151214T1800Z.151215T0957Z.NO/
943 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Black Vermillion River at Frankfort.
* until Tuesday afternoon.
* At  9:30 AM Monday the stage was 25.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by this
  afternoon. The river will fall below flood stage Tuesday morning.
* Impact...At 26.0 feet...The west bank of the river floods.

&&

LAT...LON 3972 9643 3967 9639 3957 9656 3963 9657




$$

KSC041-142343-
/O.EXT.KTOP.FL.W.0062.000000T0000Z-151215T2004Z/
/CHPK1.1.ER.151213T2037Z.151214T1000Z.151215T0804Z.NO/
943 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Chapman Creek near Chapman.
* until Tuesday afternoon.
* At  8:45 AM Monday the stage was 21.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue to fall to below flood stage by 
  early Tuesday morning.
* Impact...At 19.0 feet...Lowland flooding occurs from near the town 
  of Industry upstream from Chapman to the Smoky Hill River 
  downstream from Chapman.

&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC161-142343-
/O.CON.KTOP.FL.W.0064.000000T0000Z-151215T1400Z/
/RDPK1.1.ER.000000T0000Z.151214T0048Z.151214T2000Z.NO/
943 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Fancy Creek near Randolph.
* until Tuesday morning.
* At  6:48 PM Sunday the stage was 21.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 16.0 feet...Low lying areas along the creek flood.

&&

LAT...LON 3950 9687 3947 9671 3945 9675 3947 9689




$$

KSC061-142343-
/O.EXT.KTOP.FL.W.0067.000000T0000Z-151215T0702Z/
/JNCK1.1.ER.151214T0430Z.151214T1515Z.151215T0102Z.UU/
943 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Lyon Creek near Junction City.
* until late tonight.
* At  9:15 AM Monday the stage was 22.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 23.6 feet...The south bank of the creek floods near 
  Highway 77.

&&

LAT...LON 3897 9686 3897 9682 3887 9690 3887 9693 3892 9692




$$

KSC003-059-142343-
/O.EXT.KTOP.FL.W.0068.000000T0000Z-151215T0400Z/
/SIPK1.1.ER.151214T1034Z.151214T1431Z.151214T1600Z.NO/
943 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Pottawatomie Creek near Scipio .
* until this evening.
* At  9:31 AM Monday the stage was 23.3 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring.
* Forecast...The creek will continue to fall to below flood stage by 
  late this morning.
* Impact...At 23.6 feet...Farmers field to the north of the creek near
  Ohio Road floods.

&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525




$$

KSC027-142343-
/O.CON.KTOP.FL.W.0065.000000T0000Z-151216T0000Z/
/CYCK1.1.ER.151214T0010Z.151214T1800Z.151215T1200Z.NO/
943 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Republican River at Clay Center.
* until Tuesday evening.
* At  9:30 AM Monday the stage was 17.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.1 feet by this
  afternoon. The river will fall below flood stage Tuesday morning.
* Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th
  Roads and between Limestone and Osage Roads.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
915 
WGUS83 KTOP 141943
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
143 PM CST MON DEC 14 2015

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Pottawatomie Creek near Scipio affecting Anderson and Franklin 
  Counties

...The Flood Warning continues for the following streams in Kansas...

  Fancy Creek near Randolph affecting Riley County

...The Flood Warning continues for the following streams in Kansas..
  Big Blue River near Blue Rapids affecting Marshall County
  Black Vermillion River at Frankfort affecting Marshall County
  Chapman Creek near Chapman affecting Dickinson County
  Lyon Creek near Junction City affecting Geary County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-150343-
/O.CON.KTOP.FL.W.0061.000000T0000Z-151216T0925Z/
/BLRK1.1.ER.151213T1913Z.151214T1530Z.151215T2125Z.NO/
143 PM CST MON DEC 14 2015

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Tuesday night.
* At  1:15 PM Monday the stage was 33.9 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday afternoon.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC117-150343-
/O.CON.KTOP.FL.W.0063.000000T0000Z-151215T2157Z/
/FKFK1.1.ER.151213T2226Z.151214T1600Z.151215T0957Z.NO/
143 PM CST MON DEC 14 2015

The Flood Warning continues for
  The Black Vermillion River at Frankfort.
* until Tuesday afternoon.
* At 12:30 PM Monday the stage was 25.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday morning.
* Impact...At 26.0 feet...The west bank of the river floods.

&&

LAT...LON 3972 9643 3967 9639 3957 9656 3963 9657




$$

KSC041-150343-
/O.CON.KTOP.FL.W.0062.000000T0000Z-151215T2004Z/
/CHPK1.1.ER.151213T2037Z.151214T1000Z.151215T0804Z.NO/
143 PM CST MON DEC 14 2015

The Flood Warning continues for
  The Chapman Creek near Chapman.
* until Tuesday afternoon.
* At 12:45 PM Monday the stage was 21.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Tuesday morning.
* Impact...At 19.0 feet...Lowland flooding occurs from the town of Industry
  upstream Chapman to the Smokey Hill River downstream from Chapman. 
  
&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC161-150343-
/O.EXT.KTOP.FL.W.0064.000000T0000Z-151215T1202Z/
/RDPK1.1.ER.000000T0000Z.151214T0048Z.151214T1802Z.NO/
143 PM CST MON DEC 14 2015

The Flood Warning continues for
  The Fancy Creek near Randolph.
* until Tuesday morning.
* At  6:48 PM Sunday the stage was 21.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact..At 16.0 feet...Low lying areas along the creek flood. 

&&

LAT...LON 3950 9687 3947 9671 3945 9675 3947 9689




$$

KSC061-150343-
/O.CON.KTOP.FL.W.0067.000000T0000Z-151215T0702Z/
/JNCK1.1.ER.151214T0430Z.151214T1615Z.151215T0102Z.UU/
143 PM CST MON DEC 14 2015

The Flood Warning continues for
  The Lyon Creek near Junction City.
* until late tonight.
* At  1:15 PM Monday the stage was 22.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 21.0 feet...The north bank of the creek floods near the 
  Highway 77 bridge.

&&

LAT...LON 3897 9686 3897 9682 3887 9690 3887 9693 3892 9692




$$

KSC027-150343-
/O.CON.KTOP.FL.W.0065.000000T0000Z-151216T0000Z/
/CYCK1.1.ER.151214T0010Z.151214T1615Z.151215T1200Z.NO/
143 PM CST MON DEC 14 2015

The Flood Warning continues for
  The Republican River at Clay Center.
* until Tuesday evening.
* At  1:15 PM Monday the stage was 17.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday morning.
* Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th
  Roads and between Limestone and Osage Roads.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$

KSC003-059-142013-
/O.CAN.KTOP.FL.W.0068.000000T0000Z-151215T0400Z/
/SIPK1.1.ER.151214T1034Z.151214T1431Z.151214T1750Z.NO/
143 PM CST MON DEC 14 2015

The Flood Warning is cancelled for
  The Pottawatomie Creek near Scipio .
* At  1:16 PM Monday the stage was 22.7 feet.
* Flood stage is 23.0 feet.
* Fell below flood stage at 11:50 AM Monday.
* Forecast...The river will continue to fall to 8.3 feet by Tuesday 
  morning.
* Impact...At 23.0 feet...The creek begins to flow out of its banks 
  near Ohio Road.

&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Dec 14, 3:30 AM CST, 34 minutes earlier.

Area forecast discussion, Dec 14, 3:30 AM CST, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
330 AM CST MON DEC 14 2015

.SHORT TERM...(Today and Tonight)
Issued at 328 AM CST MON DEC 14 2015

Early this morning the upper low was located over northeast KS.
The rain was beginning to mix with snow across southern NE, just
north of the Republic County border. Light to moderate snow
continues farther west across north central KS near Smith Center
southward towards Osborne.

As the upper low lifts northeast across northern MO into eastern IA
by 15Z Today, the TROWAL should shift northeast into the southern
NE. Through the morning hours the rain across north central KS will
begin to mix with snow and may change over to light snow before
ending. I cannot rule out a dusting up to 1 inch of wet snow across
north central KS on grassy surfaces. Temperatures will remain a
degree or two above freezing, so I do not expect slick roads unless
there is a moderate snow burst between the 12Z-14Z time period that
could coat some roads with wet snow.

By late morning all the precip will be northeast of the CWA as the
upper low moves into the upper Midwest. The cloud cover will scatter
out from southwest to northeast across the CWA during the afternoon
hours. West-northwest surface winds will be 15 to 25 MPH with some
higher gusts during the late morning and early afternoon hours
before diminishing towards sunset.

Mostly cloudy skies and low-level CAA should keep highs in the 40s.

Tonight, the clouds will increase as another upper level trough
across the desert southwest lift northeast into CO. The
precipitation should begin to move into northwest KS late tonight.
Lows will drop into the lower to mid 30s.

.LONG TERM...(Tuesday through Sunday)
Issued at 328 AM CST MON DEC 14 2015

By Tuesday morning, the surface and mid-level lows should be
vertically-stacked near the KS/CO state line, with the lows lifting
northeastward into Nebraska through the day. The majority of the
precipitation associated with this system should stay north and west
of the CWA, however model soundings show some shallow moisture with
some lift present in the low-levels across far north central Kansas,
so cannot rule out some very light rain (or perhaps just drizzle) on
Tuesday. Any light precipitation that develops should be north of
the area by Tuesday night as the lows lift northeastward toward the
Great Lakes region.  With this surface pattern in place, expect the
region to be under northwesterly flow by Wednesday, which will
support cold-air advection through the end of the week. Expect Wed.
highs to drop into the 40s with highs Thu/Fri to drop further into
the mid 30s to low 40s as continued northwesterly flow reinforces
the cold air in place. Overnight temperatures will be quite chilly
with lows plunging into the 20s Wed. night through Fri. night.
Surface high pressure will become centered over the area Friday
night, shifting to the east on Saturday and allowing southerly winds
to return over the area for the weekend. This southerly flow will
help to moderate temperatures and have trended a few degrees warmer
than the consensus blend with highs into the 40s on Saturday and
into the 50s by Sunday. The next chance for precipitation may be
next Monday as a frontal boundary moves through the area.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1129 PM CST SUN DEC 13 2015

IFR cigs are expected at the terminals through 14Z then rise to
MVFR. VSBYS will range from VFR to MVFR with mist/fog. Conditions
will begin to improve to VFR in the 19Z-22Z time period. Winds
will increase to around 12kts from the west and northwest after
12Z then decrease to less than 10 kts by 23Z.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Gargan
LONG TERM...Hennecke
AVIATION...53
Hazardous weather outlook, Dec 14, 3:39 AM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
339 AM CST MON DEC 14 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-150945-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
339 AM CST MON DEC 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

RAINFALL FROM SUNDAY HAS PRODUCED SOME HIGH RISES ON CREEKS AND
STREAMS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF
THE AREA. WATCH FOR FLOODING NEAR CREEKS...STREAMS AND LOW WATER
CROSSINGS THROUGH THE DAY.

LIGHT ACCUMULATING SNOWFALL IS POSSIBLE EARLY THIS MORNING...MAINLY
NORTHWEST OF A LINE FROM MINNEAPOLIS TO WASHINGTON. WET SNOW
ACCUMULATIONS OF UP TO AN INCH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 7:34 PM CSTRiver Flood WarningTOPGeary22 hr

Nearby

River Flood Warnings in Kansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.